# SDR HALA2023031600096

- Difficulty date: March 13, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 FOUND Z SECTION P/N: F534796820000 FR79-FR80/82 LHS CRACKED. CORRECTIVE ACTION: CRACKED Z SECTION PN: F5347968620000 BET FR 79 - FR 80/82 LHS REPLACED IAW TASK 51-72-11-911-001 & SRM 51-42-11-801. (2672168)
